# SDR R61A201802270274

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000636
- Aircraft time: 1,250 hours, 828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 8, CENTER AISLE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-13.
